# SDR FDEA202204100910

- Difficulty date: April 10, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rib
- Part number: ARB19286
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INTERNAL BORESCOPE INSPECTION (SPECIAL/NONROUTINE   MAINTENANCE FORM NUMBER N00976), RIGHT HAND WING NUMBER 8 SLAT INTERNAL RIB   FOUND CRACK AT LOOSE RIVETS AREA. RIGHT HAND WING NUMBER 8 SLAT INTERNAL LOOSE RIVETS  AND CRACKED RIB AT STATION   XOS 1092.116 REMOVED AND REPLACED AS PER SRM 57-40-01-2R REPAIR 13. RIB FABRICATED   AS PER DOUGLAS DRAWING ARB1928 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
